Orbital integrals on GLn× GLn/GL2n

Research output: Contribution to journalArticlepeer-review

Abstract

We study harmonic analysis on the symmetric space GLn× GLn/GL2n We prove several standard results, e.g. Shalika germ expansion of orbital integrals, representability of the Fourier transform of orbital integrals and representability of spherical characters. These properties are not expected to hold for symmetric spaces in general.

Original languageEnglish (US)
Pages (from-to)858-886
Number of pages29
JournalCanadian Journal of Mathematics
Volume74
Issue number3
DOIs
StatePublished - Jun 26 2022

Keywords

  • orbital integral
  • spherical characters
  • symmetric spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Orbital integrals on GLn× GLn/GL2n'. Together they form a unique fingerprint.

Cite this